MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V18S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use in the department, the foley catheter balloon ruptured.The model was 123418c.The department had been using it for many years and stated that there were no issues with the operation so need to check to see exactly where the problem occurred to avoid affecting the product's reputation in the department.Per notification from investigator on 06mar2026, it was reported that additional sample with balloon rupture was returned for evaluation was found during sample evaluation on 14feb2026.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24561343
Report Number1018233-2026-01606
Device Sequence Number15851424
Product Code KOD
UDI-Device Identifier00801741019210
UDI-Public(01)00801741019210(11)231027(17)280628(10)MYHW0894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V18S
Device Lot NumberMYHW0894
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown